Communications in Analysis and Geometry
Volume 26 (2018)
Bishop and Laplacian comparison theorems on Sasakian manifolds
Pages: 915 – 954
We prove a Bishop volume comparison theorem and a Laplacian comparison theorem for a natural sub-Riemannian structure defined on Sasakian manifolds. This generalizes to arbitrary dimensions the corresponding three-dimensional results in [1, 5, 6].
The first author’s research was supported by the Research Grant Council of Hong Kong (RGC Ref. No. CUHK404512).
The second author was supported in part by the National Natural Science Foundation of China (Grant No. 11201330).
Received 18 November 2013